Are there any way to do red line theme on fullscreen mode?
I am truly grateful to the owner of this site who has shared this enormous post at here.
Ang laki nga ng mga ngipin ni Philippines. Pareho sila ni Australia na tila may !°over-bite!± pa kaya na-OUT din!
Love that top! The print is fabulous
i love this look! Haven!￣t tried the ball cap yet but I will now!
I was diagnosed HIV+ 2012 October and then my CD4 was 285 my doctor decided that i should be on treatment, but i was reluctant. In December 2013 i got sick with shingles. This year i decided to start treatment . I!￣ve started Tribuss. What are the side effects?
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
I want to know what to do because I work shifts and these tablets make me dizzy , I want to know if its possible to change and drink them at any time of the day depending on my shifts or should I stick to the time that I am taking them everyday?
hope to win this amazing phone
What if your patner is positive but her viral load is undetected and you have bin having unprotected sex. How possible is it that you test negative?